# SDR CALA2025081407722

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 75,303 hours, 26,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKET ON LEFT SIDE OF DOOR L1 IS LOOSE.   INSPECTED BOTH DOOR SIDE AND ACFT SIDE BRACKETS AND FOUND NO DEFECTS,  FOUND GIRT BAR NOT PROPERLY INSTALLED IN BRACKET. SET GIRT BAR IN BRACKET, IAW AMM 25-66-01, 25-66-02, 25-66-00. OK FOR SERVICE.
